Texas, 2015

Hail and Damaging Wind in Texas, July 7, 2015

July 7, 2015 · NWS EPZ · 3 events in 1 county or zone

Deep moisture was in place over far West Texas with an upper level trough approaching from the west. Easterly surface winds combined with increasing southwest flow aloft provided deep shear to help to produce severe weather over Hudspeth County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EPZ wrote it up.

Deep moisture was in place over far West Texas with an upper level trough approaching from the west. Easterly surface winds combined with increasing southwest flow aloft provided deep shear to help to produce severe weather over Hudspeth County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before the first event at Jul 7, 1:01 PM MST, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 7, 1:01 PM MST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
201 PM MDT TUE JUL 7 2015

.SYNOPSIS...
MOIST UNSTABLE AIR WILL FLOW INTO SOUTHERN NEW MEXICO AND WEST
TEXAS WHILE AN UNSEASONABLY STRONG AND DEEP LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. THIS WEATHER PATTERN WILL BRING MORE
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TO THE BORDERLAND
THROUGH FRIDAY NIGHT. A FEW STORMS MAY PRODUCE HEAVY RAINFALLS
AND CAUSE FLOODING. HIGH PRESSURE ALOFT WILL RESULT IN SEASONABLY
WARM AND DRIER WEATHER THIS COMING WEEKEND AND EARLY NEXT WEEK.

&&

.DISCUSSION...
A WEAK COLD FRONT PUSHED TO THE SOUTHWEST ACROSS SOUTHERN NEW
MEXICO AND WESTERN TEXAS EARLY THIS MORNING WITH LOW LEVEL
EASTERLY WINDS PUSHING MOIST UNSTABLE AIR INTO THE REGION. EARLY
THIS AFTERNOON CAPES WERE NEAR 1000 J/KG WITH PRECIPITABLE WATER
AROUND 1.2 TO 1.4 INCHES. UPPER AIR DATA AND WATER VAPOR IMAGES
ALSO INDICATE A MID LEVEL DRY SLOT IS INTRUDING ACROSS THE CWA
WHILE A SHORT WAVE ALOFT IS CURRENTLY PASSING TO THE EAST. THESE
FACTORS ARE INDUCING STRONG TO SEVERE THUNDERSTORMS WITH LOCALLY
HEAVY RAINS OVER NORTHERN PORTIONS OF THE CWA EARLY THIS
AFTERNOON. EXPECT ACTIVITY TO INCREASE IN COVERAGE LATER THIS
AFTERNOON AND TONIGHT AS SURFACE HEATING FURTHER DESTABILIZES THE
AIR MASS WITH FORCING FROM UPPER WAVE AND OUTFLOWS INITIATING
FURTHER UPDRAFTS.

WEDNESDAY THROUGH FRIDAY UNSEASONABLY STRONG AND DEEP UPPER LOW
WILL MOVE SLOWLY ACROSS CALIFORNIA INTO NEVADA WHILE DEEP HIGH
PRESSURE EXTENDS THROUGH CENTRAL TEXAS. RESULTANT CIRCULATION WILL
INCLUDE A DEEP SOUTHEAST TO SOUTHWEST FLOW WITH ABUNDANT MOISTURE
TRANSPORT FROM BOTH THE GULF OF MEXICO AND GULF OF CALIFORNIA.
DEWPOINTS WILL SUBSEQUENTLY REMAIN IN THE 50S AND LOWER 60S WHILE
PRECIPITABLE WATER STAYS ELEVATED AROUND 1.2 TO 1.5 INCHES. IN
ADDITION TO UPSLOPE FLOW NEAR HIGH TERRAIN LIFTING MECHANISMS WILL
INCLUDE POSSIBLE WEAK EMBEDDED SHORT WAVES MOVING ACROSS THE
REGION FROM THE SOUTHWEST PLUS WEAK SURFACE CONVERGENCE WILL EXIST
FOR MUCH OF THE PERIOD VIA A SURFACE TROUGH. THUS EXPECT SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND FLASH
FLOODING THE PRIMARY WEATHER HAZARD. IN ADDITION MID LEVEL WINDS
WILL INCREASE TO AROUND 30 KT AS UPPER LOW SLOWLY MOVES EAST SO
RESULTANT WIND SHEAR MAY SUPPORT ISOLATED SEVERE THUNDERSTORMS AS
WELL.

AFTER FRIDAY UPPER RIDGE WILL EXPAND ACROSS THE SOUTHERN ROCKIES
WHILE PRIMARY TROUGH AXIS REFORMS FURTHER WEST. EXPANSION OF RIDGE
INDICATES SUBSIDENCE AND WARMER AIR ALOFT SPREADING ACROSS WEST
TEXAS AND NEW MEXICO. CIRCULATION AROUND THE RIDGE WILL ALSO TEND
TO SHUNT DEEPER MOISTURE AND EMBEDDED SHORT WAVES FURTHER WEST.
THUS FOR THE COMING WEEKEND AND EARLY NEXT WEEK EXPECT MOSTLY DRY
SEASONABLY WARM WEATHER WITH SHOWERS/THUNDERSTORMS MAINLY
OCCURRING OVER THE HIGHER MOUNTAINS AND NEAR THE ARIZONA BORDER.

&&

.AVIATION...VALID 08/00Z-09/00Z.
BACKDOOR FRONT BOUNDARY ELP-TCS LINE NEARLY STATIONARY AND ERODING SLOWLY
AND MOVING TO EAST SLOWLY BY THE END OF THE FCST PD. SKY WX: SCT-
BKN050-070 SCT-BKN 100-140 AND SCT-BKN 200-250. LCL MVFR IFR IN HVR
SHOWERS AND TSTMS VRB WINDS 30G40KT 3SM +TSRAGS BKN040CB OVC080. SFC
WINDS 00Z-18Z E OF ELP-TCS LINE SE 7-12 KTS AND WSW WEST OF THE
LINE. WINDS BECOMG MOST LOCATIONS AFT 18Z SW 7-12 KTS.

.FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST
ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A FEW STORMS COULD
PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL WITH LOCALIZED
FLOODING. MOISTURE IS FORECAST TO INCREASE ACROSS THE AREA WEDNESDAY
THROUGH FRIDAY WITH SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE.
THUS THERE IS POTENTIAL FOR MORE WIDESPREAD HEAVY RAINFALL AND LOCAL
FLOODING THURSDAY AND FRIDAY. THE AREA WILL BEGIN TO DRY OUT DURING
THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE REGION AND PUSHES THE
MOISTURE OFF TO THE WEST. AFTER TEMPERATURES DROP A FEW DEGREES
BELOW NORMAL LATER THIS WEEK THEY WILL RECOVER DURING THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 73  95  74  91 /  50  30  50  50
SIERRA BLANCA           67  90  68  88 /  40  40  50  50
LAS CRUCES              69  93  69  90 /  50  30  50  50
ALAMOGORDO              67  91  68  89 /  50  30  50  50
CLOUDCROFT              53  70  54  68 /  70  60  60  60
TRUTH OR CONSEQUENCES   67  92  67  87 /  50  40  40  40
SILVER CITY             62  83  61  80 /  40  30  30  50
DEMING                  68  93  68  89 /  40  30  30  40
LORDSBURG               67  94  67  88 /  30  30  30  40
WEST EL PASO METRO      73  95  74  92 /  50  30  50  50
DELL CITY               67  92  68  91 /  50  40  50  40
FORT HANCOCK            71  94  71  92 /  40  40  60  40
LOMA LINDA              68  89  68  86 /  50  40  60  50
FABENS                  71  95  71  92 /  50  30  60  50
SANTA TERESA            71  94  72  90 /  50  30  50  50
WHITE SANDS HQ          69  92  70  90 /  50  50  50  50
JORNADA RANGE           67  92  67  89 /  50  40  50  50
HATCH                   67  93  67  90 /  50  30  40  40
COLUMBUS                70  93  70  89 /  40  30  40  40
OROGRANDE               70  92  71  89 /  50  30  50  50
MAYHILL                 56  78  57  76 /  60  60  60  60
MESCALERO               56  80  56  78 /  60  50  50  60
TIMBERON                56  78  57  77 /  60  50  60  60
WINSTON                 59  84  60  80 /  50  40  30  50
HILLSBORO               63  90  64  87 /  50  40  40  50
SPACEPORT               66  92  67  89 /  50  40  50  50
LAKE ROBERTS            57  83  58  79 /  40  40  30  50
HURLEY                  63  87  63  82 /  30  30  30  40
CLIFF                   63  91  63  86 /  30  30  30  40
MULE CREEK              62  90  63  85 /  30  30  30  30
FAYWOOD                 64  88  64  84 /  40  30  40  40
ANIMAS                  67  94  67  88 /  20  30  30  40
HACHITA                 67  95  67  90 /  30  30  40  40
ANTELOPE WELLS          67  93  65  87 /  30  30  40  50
CLOVERDALE              65  89  64  83 /  20  30  30  40

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

05 ROGASH/20 NOVLAN
Hazardous weather outlook, Jul 7, 10:21 AM MST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1121 AM MDT TUE JUL 7 2015

NMZ401>417-TXZ418>424-081730-UPPER GILA RIVER VALLEY-SOUTHERN GILA
HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK
RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY
OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF
EASTERN HUDSPETH COUNTY-
1121 AM MDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS MOST AREAS. A FEW STORMS MAY
PRODUCE HEAVY RAINS WITH RAINFALL AMOUNTS GREATER THAN AN INCH. THUS
FLASH FLOODING IS POSSIBLE OVER ISOLATED LOCATIONS. ISOLATED STORMS
MAY ALSO PRODUCE WIND GUSTS TO 60 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LOW PRESSURE SYSTEM APPROACHING FROM THE WEST WILL GENERATE
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH
FRIDAY. LOCALLY HEAVY RAINFALLS WILL BE THE PRIMARY WEATHER THREAT
WITH SOME AREAS SEEING UP TO 3 INCHES OF TOTAL RAINFALL. THUS
FLOODING MAY OCCUR OVER A FEW LOCATIONS. A FEW STORMS MAY ALSO
PRODUCE WIND GUSTS TO 60 MPH AND HAIL UP TO AN INCH IN DIAMETER.

SATURDAY THROUGH MONDAY HIGH PRESSURE ALOFT BUILDS ACROSS THE
REGION. THUS THERE WILL BE A FEW SHOWERS AND THUNDERSTORMS OVER THE
HIGHER MOUNTAINS AND NEAR THE ARIZONA BORDER...OTHERWISE MOST OF THE
FORECAST AREA WILL REMAIN DRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE VIA OUR SPOTTER PHONE LINE OR VIA TWITTER USING OUR
HANDLE @NWSELPASO OR TO LOCAL LAW ENFORCEMENT.

ROGASH

In the hours before

Special weather statement, Jul 7, 3:17 PM MST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
417 PM MDT TUE JUL 7 2015

TXZ420-423-072300-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-
417 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HUDSPETH COUNTY
UNTIL 500 PM MDT...

AT 417 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MCNARY...OR NEAR FORT HANCOCK. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FORT HANCOCK...
AND MCNARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3116 10577 3120 10578 3120 10580 3129 10587
      3139 10566 3123 10560 3116 10573
TIME...MOT...LOC 2217Z 239DEG 12KT 3126 10576

HARDIMAN
Special weather statement, Jul 7, 3:22 PM MST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
422 PM MDT TUE JUL 7 2015

NMZ411-413-TXZ418-419-072315-
SOUTHERN TULAROSA BASIN NM-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-WESTERN EL PASO COUNTY TX-
EASTERN/CENTRAL EL PASO COUNTY TX-
422 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DONA ANA AND
NORTHWESTERN EL PASO COUNTIES UNTIL 515 PM MDT...

AT 419 PM MDT...STRONG THUNDERSTORMS WERE BEGINNING TO DEVELOP OVER PARTS
OF THE MESILLA VALLEY IN THE WAKE OF A STRONG OUTFLOW BONDARY. ADDITIONAL
THUNDERSTORM DEVELOPMENT IS LIKELY FURTHER DOWN THE VALLEY INTO PARTS OF
THE EL PASO METRO AREA IN THE NEXT HOUR.

STRONGER STORMS WILL PRODUCE WIND GUSTS TO NEAR 50 MPH...AND SMALL
HAIL.  A FEW STORMS MAY APPROACH SEVERE LIMITS THIS EVENING.

LOCATIONS WHICH MAY BE IMPACTED INCLUDE...
LAS CRUCES...
WEST EL PASO...
ANTHONY...
SAN MIGUEL...
MESILLA...
VINTON...
LA MESA...
CANUTILLO...
MESQUITE...
VADO...
TALAVERA...
LA UNION...
SANTA TERESA...
NMSU MAIN CAMPUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO POSSIBLE WITH THESE STORMS...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3239 10652 3210 10640 3177 10645 3177 10652
      3178 10653 3179 10704 3212 10713 3226 10692
      3241 10678
TIME...MOT...LOC 2219Z 265DEG 12KT 3222 10679

HARDIMAN
Special weather statement, Jul 7, 3:54 PM MST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
454 PM MDT TUE JUL 7 2015

NMZ407-072345-
SOUTHWEST DESERT/MIMBRES BASIN NM-
454 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR LUNA COUNTY UNTIL 545 PM MDT...

AT 452 PM MDT...STRONG THUNDERSTORMS WERE INCREASING IN COVERAGE ACROSS
LUNA COUNTY. THESE STORMS WERE SLOWLY MOVING TO THE EAST.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS...ALONG WITH TORRENTIAL RAINFALL. A FEW STORMS MAY APPROACH
SEVERE LIMITS.

LOCATIONS IMPACTED INCLUDE...
DEMING...
COLUMBUS...
SUNSHINE...
HERMANAS...
UVAS VALLEY...
NUTT...
AKELA...
GAGE...
SPRING CANYON STATE PARK...
AND ROCK HOUND STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3240 10823 3238 10821 3241 10813 3243 10815
      3243 10814 3248 10810 3254 10811 3253 10809
      3256 10800 3253 10794 3257 10792 3246 10782
      3247 10771 3242 10767 3248 10767 3261 10756
      3260 10730 3178 10730 3179 10821
TIME...MOT...LOC 2252Z 265DEG 48KT 3213 10782

HARDIMAN
Special weather statement, Jul 7, 4:20 PM MST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
520 PM MDT TUE JUL 7 2015

TXZ420-421-080000-
SALT BASIN TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
520 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUDSPETH COUNTY
UNTIL 600 PM MDT...

AT 519 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF CORNUDAS...MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CORNUDAS...
PORTIONS OF U.S. HIGHWAY 62-180.

LAT...LON 3182 10553 3195 10539 3178 10507 3162 10543
TIME...MOT...LOC 2319Z 317DEG 21KT 3178 10535

HARDIMAN
Local storm report, Jul 7, 4:22 PM MST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
522 PM MDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HEAVY RAIN       2 SE CAMP THUNDERBIRD   32.94N 108.02W
07/07/2015  E1.99 INCH       GRANT              NM   TRAINED SPOTTER

&&

EVENT NUMBER EPZ1500090

BIRD
Local storm report, Jul 7, 4:35 PM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
535 PM MDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      WHITE SANDS NAT MON     32.78N 106.17W
07/07/2015                   OTERO              NM   LAW ENFORCEMENT

&&

EVENT NUMBER EPZ1500091

TRIPOLI

The radar

The El Paso radar (KEPZ), 116 km away, was scanning. The volume nearest the first event began at 23:35 UTC.

Open the radar archive at this moment

Event by event

2 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Hudspeth

When
July 7, 4:35 PM MST
Where
Hudspeth County, 0.52 mi ENE of Cornudas
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
31.783, -105.472

Thunderstorm Wind, Hudspeth

When
July 7, 7:15 PM MST to 7:20 PM MST
Where
Hudspeth County, 5.69 mi SSW of Torcer
Measured
61 kt (70 mph) estimated gust
Injuries
1 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
31.173, -105.584

Three tractor trailers and 1 horse trailer were overturned.

Hail, Hudspeth

When
July 7, 7:15 PM MST
Where
Hudspeth County, 5.79 mi SSW of Torcer
Measured
2.5 in hail
Reported by
Broadcast Media
Coordinates
31.171, -105.581

Lemon sized hail reported along with damaging winds.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2015Every state in 2015This day in weather historyWarnings in Texas, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 594422, 594424, 594425.